Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 5 (1997), pp. 11-25. Download full version Download PDF PDF (8.1 MB)
Received on 25. September 1997
Published online on 1. December 2010

Existence of Invariant Tori of Critical Differential Equation Systems Depending on More-Dimensional Paramater, Part. I
by Rudolf Zimka

Dedicated to Anton Dekrét on the occasion of his 65-th birthday.

Abstract
Keywords
systems of differential equations, matrix of the first approximation, eigenvalues, critical and non-critical matrix, bifurcation equation, condition of positiveness and criticalness, domain of positiveness and criticalness, invariant torus, bifurcation.
Mathematics Subject Classification
(1991) 53A55, 58A20.
BibTeX reference
@ARTICLE{aumb0502,
  author = {Rudolf Zimka},
  title = {Existence of Invariant Tori of Critical Differential Equation Systems Depending on More-Dimensional Paramater, Part. I},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {1997},
  volume = {5},
  pages = {11-25},
  isbn = {80-88825-111-1}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016